# SDR DALA2019050702945

- Difficulty date: May 6, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 64,653 hours, 23,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 5442620) R4 DOOR WILL NOT CLOSE. FOUND OUTSIDE HANDLE OUT OF SEQUENCE. RESET DOOR OPENED AND CLOSED SEVERAL TIMES CKS GOOD INDICATION NORMAL.
